Document Type

Article

Publication Date

11-1984

Publication Title

Pramana

Volume

23

Issue

5

Abstract

In superspace formulation of supersymmetric gauge theories, gauge invariance requires an infinite set of identities between the infinite set of renormalization constants. Using Ward identities in superspace, the same is derived. These identities at one loop level are also demonstrated.

Identifier

0973-7111

Comments

Author Posting. © Springer India, 1984. This article is posted here by permission of Springer India for personal use, not for redistribution. It was published in Pramana, Vol 23., No. 5, (1984). http://dx.doi.org/10.1007/BF02846685

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 3.0 License.

Share

COinS